# SDR MALA000434

- Difficulty date: July 1, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FOUND NON-STANDARD REPAIR DOUBLER ON LT FUSELAGE STA 342 JUST BELOW CABIN WINDOW.  REMOVED PREVIOUS REPAIR TO NDT IAW SRM 51-40-21.  NO CRACKS NOTED IAW FFUNDT006.  FABRICATED REPAIR DOUBLER PER PRINCIPLES OF SAAB REPAIR 72SDS0384, TREATED, PRIMED AND OP COATED REPAIR AREA PER SRM 51-20-42/43, INSTALLED REPAIR PER SAAB REPAIR 72SDS0384 AND FILLET SEALED PER SRM 51-20-56.
